Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS » Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 14, No. 4, December 2021




Metric Dimension of Indu-Bala Product of Graphs

In a simple connected graph A, a set of vertices A′ resolves A if every
vertex of A is uniquely represented by its vector of distances to the vertices in A′.
A resolving set containing the smallest number of vertices is known as basis for A and its cardinality is called metric dimension of A. The Indu-Bala product A1A2 of graphs A1 and A2 is obtained from two disjoint copies of A1 + A2 by joining the corresponding vertices in the two copies of A2. In this paper, we derive the metric dimension of Indu-Bala product of some families of graphs.


Shehnaz Akhter
Rashid Farooq



JJMS, 2021, 14(4), 581-605


The main purpose of this paper is to propose a block by block method
for a class of the Volterra integral equations (VIEs) with double constant delays.
The convergence analysis is established and the fifth order of convergence is obtained. Then the stability analysis of the presented method is carried out with respect to the basic test equation ...............


Roghayeh Katani
Sedaghat Shahmorad



JJMS, 2021, 14(4), 607-636


Strong Modular Sumset Number of Graphs when Vertices are Assigned with Sets of Cardinality Two

For a positive integer n, let Zn be the set of all non-negative integers
modulo n and P(Zn) be its power set. A graph that admits strong modular sumset labeling is called a strong modular sumset graph. The strong modular sumset number of a graph is the minimum cardinality required for the ground set Zn so that the graph admits a strong modular sumset labeling and hence is a strong modular sumset graph. In this paper, we determine strong modular sumset labeling and the strong modular sumset number of graphs when vertices are assigned with sets of cardinality two.


Udayan M. Prajapati
K. I. Vyas

JJMS, 2021, 14(4), 637-650


Some New Hermite-Hadamard Type Inequalities for n-Times log-Convex Functions

In this paper, some Hermite-Hadamard type inequalities for n-times
differentiable log-convex functions are established.



Badreddine Meftah
C. Marrouche


JJMS, 2021, 14(4), 651-669


A Symbolic Method for Finding Approximate Solution of Neutral Functional-Differential Equations with Proportional Delays

This paper presents a new symbolic method for finding an approximate solution of neutral functional-differential equations with proportional delays having variable coefficients in an algebraic setting. In several cases exact solution is obtained. This method is easy to apply for solving the multi-pantograph equations with variable coefficients. We introduce iterative operator. In the proposed method,
the given problem is transformed into an operator based notation and again the solution of operator problem is translated into the solution of the given problem.
The Maple implementation of the proposed algorithm is presented with sample computations. Various numerical examples are discussed to illustrate the efficiency of the proposed method, and comparisons are made to confirm the reliability of the method.


Srinivasarao Thota

Shiv Datt Kumar



JJMS, 2021, 14(4), 671-689


Almost M-Precontinuous Functions In Biminimal Structure Spaces

In this article, we define almost M-Precontinuous functions in biminimal structure spaces by using the concept of M-preopen sets. We have investigated some properties. We have proved some equivalent relations between some properties. We have studied the relationship of this type of functions with some other various existing functions together with δ-open sets.


Anjalu Albis Basumatary

Digatna Jyoti Sarma
Binod Chandra Tripathy



JJMS, 2021, 14(4), 691-706


Converting the properties in B(H) by operators on B(H)

The pair of operators on B(H) which are related to each other with
respect to a specific property on B(H), have been studied before. In this paper, we study a pair of operators ϕ1, ϕ2 on B(H) which can convert some suitable properties to each other. For instance, we show that ϕ1(T ) is a compact operator if and only if ϕ2(T ) is compact, whenever ϕ1(T ) is a Fredholm operator if and only if ϕ2(T ) is a semi-Fredholm operator.



E. Ansari-piri

R. G. Sanati

S. Parsania



JJMS, 2021, 14(4), 707-719



On some Properties of Weakly Prime Semi-Ideals of Posets

In this paper, we discuss some properties of direct product of weakly
prime semi-ideals of P1×P2 where P1 and P2 are partially ordered sets (posets). We also find an equivalence condition for a semi-ideal to be weakly prime. Further we show that the semi-ideals are prime provided the direct product P of semi-ideals is a weakly prime semi-ideal of P, and the intersection of n distinct prime semi-ideals of P is a weakly (n+1)-prime semi-ideal of P.


K. Porselvi

B. Elavarasan




JJMS, 2021, 14(4), 721-730



Uniqueness and Two Shared Set Problems of L-Function and Certain Class of Meromorphic Function

Starting with a question of Yuan-Li-Yi [Value distribution of L-functions and uniqueness questions of F. Gross, Lithuanian Math. J., 58(2)(2018), 249-262] we have studied the uniqueness of a meromorphic function f and an L-function L sharing two finite sets. At the time of execution of our work, we have pointed out a serious lacuna in the proof of a recent result of a of Sahoo-Halder [ Some results on L-functions related to sharing two finite sets, Comput. Methods Funct. Theo., 19(2019), 601-612] which makes most of the part of the Sahoo-Halder’s paper under question. In context of our choice of sets, we have rectified Sahoo-Halder’s result in a convenient manner.



Abhijit Banerjee

Arpita Kundu



JJMS, 2021, 14(4), 731-754



A Note on Two Classes of Hyperideals

Let R be a commutative multiplicative hyperring with 1. In this paper,
we define the concepts of r-hyperideal and n-hyperideal of the hyperring R which are two new classes of hyperideals. Several properties of them are provided. A hyperideal I of a multiplicative hyperring R is called an r-hyperideal of R, .......................


M. Anbarloei


JJMS, 2021, 14(4), 755-775


Super Face Magic Labeling of Subdivided Prism Graph

This paper is about the problems of labeling vertices, edges and faces
of subdivided prism graph. We show that the generalized r-subdivided prism Gr,t without the central (and external) face has a super face-magic total (SFMT )- labeling of type-(1,1,1).


Shahid Zaman

Jawad Alam
Asma Jabeen



JJMS, 2021, 14(4), 777-785

Statistical Convergence of Double Sequences

In this paper, we show that a double sequence in a topological space satisfies certain conditions, which are capable of generating a topology on a nonempty set. Also, we used the idea of statistical limit and statistical cluster point to establish some properties in the sense of double sequences. One of our main interest is to investigate the relationship between statistical limit, s-limit and statistical cluster points of double sequences.

  V. Renukadevi
P. Vijayashanthi



JJMS, 2021, 14(4), 787-808


Computing Certain Topological Indices of Indu-Bala Product of Graphs

The Indu-Bala product G1▼G2 of graphs G1 and G2 is obtained from two disjoint copies of the join G1 ∨ G2 of G1 and G2 by joining the corresponding vertices in the two copies of G2. In this paper we obtain the explicit formulae for certain degree and distance based topological indices viz. first Zagreb index, second Zagreb index, third Zagreb index, F-index, hyper-Zagreb index, harmonic
index, first multiplicative Zagreb index, second multiplicative Zagreb index, mod ified first multiplicative Zagreb index, Wiener index, Harary index, sum-degree distance index, product-degree distance index, reciprocal sum-degree distance index and reciprocal product-degree distance index of Indu-Bala product of graphs.
Also, we present the exact value of the distance based topological indices of graph G in terms of its order, size and Zagreb indices, when diam(G) ≤ 2.



Shreekant Patil

B. Basavanagoud




JJMS, 2021, 14(4), 809-830